# SDR FDEA201510203283

- Difficulty date: October 20, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 976 hours, 28,421 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Electrical
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRE DAMAGED, LOCATED AT BS 1240, RT SIDE OF CENTERLINE OF ACFT.   REPLACED WIRE IAW SWPM 20-10-03,   20-00-16, WDM 28-21-03, AND E8-2810-7-5002 PT1.
